# SDR SWIA20230712516

- Difficulty date: May 16, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UPPER PAX DOOR AT APPROXIMATELY 1" AFT OF FS 319.70 ON AND DOWN FROM STR 7 2". 2" L  X  3/4 W  X  .0027 D. PAX DOOR.     (C-CHECK RO 7/11/2023)    REPAIRED DENTS TO PASSENGER DOOR OUTER SKIN BETWEEN FS310 - FS 339.963 AND BETWEEN DOOR UPPER EDGE AND DOOR DATUM 2 REF REO 601R-52-11-2979 REV--, DATED 2023-06-12, COMPLIED WITH ALL STEPS. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
